# SDR DALA2020042702299

- Difficulty date: April 27, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 71,777 hours, 53,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, MAINTENANCE FOUND ROW 31 TO AFT CABIN EMERGENCY ESCAPE LIGHTS OUT. THE BATTERY PACK AT THAT LOCATION WAS REPLACED. OPERATIONAL CHECK WAS GOOD IAW MD88 AMM 33-50. (LP #7180338)
